Nagoya Mathematical Journal

An example concerning Bergman completeness

Włodzimierz Zwonek

Full-text: Open access

Abstract

We construct a bounded plane domain which is Bergman complete but for which the Bergman kernel does not tend to infinity as the point approaches the boundary.

Article information

Source
Nagoya Math. J., Volume 164 (2001), 89-101.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631656

Mathematical Reviews number (MathSciNet)
MR1869096

Zentralblatt MATH identifier
1038.32014

Subjects
Primary: 32F45: Invariant metrics and pseudodistances
Secondary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.) 32A36: Bergman spaces

Citation

Zwonek, Włodzimierz. An example concerning Bergman completeness. Nagoya Math. J. 164 (2001), 89--101. https://projecteuclid.org/euclid.nmj/1114631656


Export citation

References

  • Z. Błocki & P. Pflug, Hyperconvexity and Bergman completeness , Nagoya Math. J., 151 (1998), 221–225.
  • B.-Y. Chen, Completeness of the Bergman metric on non-smooth pseudoconvex domains , Ann. Polon. Math., LXXI(3) (1999), 242–251.
  • B.-Y. Chen, A remark on the Bergman completeness , Complex Variables Theory Appl., 42(2000), no.1, 11–15.
  • G. Herbort, The Bergman metric on hyperconvex domains , Math. Z., 232(1) (1999), 183–196.
  • M. Jarnicki & P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, Berlin (1993).
  • M. Jarnicki, P. Pflug & W. Zwonek, On Bergman completeness of non- hyperconvex domains , Univ. Iag. Acta Math., No.38 (2000), 169–184.
  • T. Ohsawa, Boundary behaviour of the Bergman kernel function on pseudoconvex domains , Publ. RIMS Kyoto Univ., 20 (1984), 897–902.
  • T. Ohsawa, On the Bergman kernel of hyperconvex domains , Nagoya Math. J., 129 (1993), 43–52.
  • P. Pflug, Various applications of the existence of well growing holomorphic functions , Functional Analysis, Holomorphy and Approximation Theory, J. A. Barossa (ed.), Math. Studies, 71 , North-Holland (1982).
  • W. Zwonek, On Bergman completeness of pseudoconvex Reinhardt domains , Ann. Fac. Sci. Toul., VIII(3) (1999), 537–552.